C   Z   A   S   O   P   I   S   M   A        E   L   E   K   T   R   O   N   I   C   Z   N   E        A   G   H English Version  




Vol. 42/5 (2022)

Strona redakcyjna
Spis treści
Instruction for authors

Jozef Dzurina

Properties of even order linear functional differential equations with deviating arguments of mixed type
Opuscula Math. 42 (2022), 659-671   Pełny tekst/Article:   pdf  pdf  (494,6kB)

Yuki Hata, Hideaki Matsunaga

Stability switches in a linear differential equation with two delays
Opuscula Math. 42 (2022), 673-690   Pełny tekst/Article:   pdf  pdf  (514,6kB)

Haiyang He

Nonlinear Choquard equations on hyperbolic space
 Opuscula Math. 42 (2022), 691-708   Pełny tekst/Article:   pdf  pdf  (524,4kB)

Muvasharkhan Jenaliyev, Murat Ramazanov, Madi Yergaliyev

On the numerical solution of one inverse problem for a linearized two-dimensional system of Navier-Stokes equations
Opuscula Math. 42 (2022), 709-725   Pełny tekst/Article:   pdf  pdf  (726kB)

Aleksandra Orpel

Positive stationary solutions of convection-diffusion equations for superlinear sources
Opuscula Math. 42 (2022), 727-749   Pełny tekst/Article:   pdf  pdf  (582,6kB)

Robert Stegliński

Notes on aplications of the dual fountain theorem to local and nonlocal elliptic equations with variable exponent
Opuscula Math. 42 (2022), 751-761   Pełny tekst/Article:   pdf  pdf  (508kB)

  footerAGH All rights reserved © 2007-2019 Akademia Górniczo-Hutnicza im. Stanisław Staszica w Krakowie